# SDR FDEA202507231295

- Difficulty date: July 23, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66864
- Aircraft time: 5,778 hours, 2,862 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587693
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO OVER WING PANEL DAMAGED (241NFF). MARKED  FABRICATED NEW FLOOR PANEL 241NFF, MPN: 145T5876-93, LBL 33- LBL 54.75, STA 930- 971.5 IN   REF. TO BOEING DWG 145T5876-93. SEE JPF FOR ALL THE WORK PERFORMED. THIS IS A MAJOR   REPAIR. INSTALLATION OF THIS PANEL WILL BE ACCOMPLISHED ON WO# 90540 SEQ # 112.
